Translator Disclaimer
2013 Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations
Josef Diblík, Josef Rebenda, Zdeněk Šmarda
Abstr. Appl. Anal. 2013(SI28): 1-12 (2013). DOI: 10.1155/2013/207352

Abstract

The paper is devoted to the study of the solvability of a singular initial value problem for systems of ordinary differential equations. The main results give sufficient conditions for the existence of solutions in the right-hand neighbourhood of a singular point. In addition, the dimension of the set of initial data generating such solutions is estimated. An asymptotic behavior of solutions is determined as well and relevant asymptotic formulas are derived. The method of functions defined implicitly and the topological method (Ważewski's method) are used in the proofs. The results generalize some previous ones on singular initial value problems for differential equations.

Citation

Download Citation

Josef Diblík. Josef Rebenda. Zdeněk Šmarda. "Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations." Abstr. Appl. Anal. 2013 (SI28) 1 - 12, 2013. https://doi.org/10.1155/2013/207352

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.34049
MathSciNet: MR3139477
Digital Object Identifier: 10.1155/2013/207352

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2013 • No. SI28 • 2013
Back to Top